No, it shouldn't be delayed this long.
My suggestion would be to stop the Valtrex, see if the tingling/sensations in your legs stops (some people report this as a side effect of it). You might try acyclovir instead of valtrex. They are similar medications, but something in the Valtrex seems to affect people different than the acyclovir. The Valtrex doesn't seem to be working anyway.
Was your partner tested by PCR swab and it came back positive for type 1? If that's the case, then yes, it seems like she got hsv1 genitally via oral sex.
Small bumps and redness doesn't sound like herpes. That could be anything from irritation to an allergic reaction to something, eczema, dermatitis, etc., etc.
Are you testing with a type specific IgG blood test?
Update- so I’ve been off the valtrex for 1 week. I’ve continued to have sensations in my legs, particularly when sitting and laying down at night. Have the feeling sometimes that something just isn’t right/sort of irritated around the genital area, but so far no obvious issues.
If valtrex were to contribute to sensations, how long could I expect it to last? I.e....how long do antivirals stay in your system? I hear too that anxiety can cause sensations/twitches too, but I find the anxiety scenario a bit hard to swallow. Any additional thoughts?